MathSciNet Relay Station
MathSciNet bibliographic data
MR1079020 (91m:65182) 65K10 (35B37 35Q30 49M25 65N30 76D05 76M10)
Gunzburger, M. D.; Hou, L.; Svobodny, T. P. Analysis and finite element approximation of optimal control problems for the stationary Navier-Stokes equations with distributed and Neumann controls. Math. Comp. 57 (1991), no. 195, 123–151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement